RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1994, Volume 30, Number 9, Pages 1566–1573 (Mi de9442)  

Integral Equations

On an approximate solution of the Riemann problem with a discontinuous coefficient and right-hand side on an open contour

A. P. Svetnoi, N. S. Yashchuk

Odessa State University

Full text: PDF file (571 kB)

English version:
Differential Equations, 1994, 30:9, 1448–1454

Bibliographic databases:
UDC: 517.968.59
Received: 25.03.1994

Citation: A. P. Svetnoi, N. S. Yashchuk, “On an approximate solution of the Riemann problem with a discontinuous coefficient and right-hand side on an open contour”, Differ. Uravn., 30:9 (1994), 1566–1573; Differ. Equ., 30:9 (1994), 1448–1454

Citation in format AMSBIB
\Bibitem{SveYas94}
\by A.~P.~Svetnoi, N.~S.~Yashchuk
\paper On an approximate solution of the Riemann problem with a discontinuous coefficient and right-hand side on an open contour
\jour Differ. Uravn.
\yr 1994
\vol 30
\issue 9
\pages 1566--1573
\mathnet{http://mi.mathnet.ru/de9442}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1347809}
\transl
\jour Differ. Equ.
\yr 1994
\vol 30
\issue 9
\pages 1448--1454


Linking options:
  • http://mi.mathnet.ru/eng/de9442
  • http://mi.mathnet.ru/eng/de/v30/i9/p1566

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:48
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020